# SDR UIEA2022080500814

- Difficulty date: August 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 37,868 hours, 6,488 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDDR 169109 - #2 ENG INBOARD PYLON PANEL 464 CBR MISSING/DAMAGE( #2 ENG INBOARD PYLON PANEL 464 CBR P/N: 313U8660-11 DAMAGED AREA REPAIRED IAW RI-54-00-15813 REV.A )
